Illinois Journal of Mathematics

On the first main theorem on blocks of characters of finite groups

Richard Brauer

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 14, Issue 2 (1970), 183-187.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053174

Mathematical Reviews number (MathSciNet)
MR0267010

Zentralblatt MATH identifier
0194.04801

Subjects
Primary: 20.80

Citation

Brauer, Richard. On the first main theorem on blocks of characters of finite groups. Illinois J. Math. 14 (1970), no. 2, 183--187. https://projecteuclid.org/euclid.ijm/1256053174


Export citation